# SDR LR7A2019080202167

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,552 hours, 33,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5712, FOUND THE RH WING OUTBOARD FLAP TRAILING EDGE UPPER SURFACE CRACKED AT OWFS17R, 7" FROM THE TRAILING EDGE.    REPAIRED IAW  SRM FIG. 51-140-12.
